# SDR SWAA050895

- Difficulty date: March 23, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 37,234 hours, 32,226 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: 6959227
- Condition: Worn
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, RT ELEVATOR TAB FAILED THE FREE PLAY CHECK.  REMOVED AND REPLACED RT ELEVATOR NR 1 TAB HINGE BOLT & BUSHING PER MM.
